Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Itching and soreness of vulva, frequent urination. Is this vaginal atrophy?

I had never heard of Vaginal Atrophy until two days ago. I feel that I should be started on daily meds for two weeks in stead of 2 x weekly. As info from computer states. I have had this condition for years. What do you advise. Need to urinate 2-3 times a night.Plus itching of vulva and soreness during night Joan Menzel
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Joan.

From your presentation, it sounds more like you could be suffering from an infection more than vaginal atrophy (which would have various other symptoms as well).

I would thus advise a urine analysis, physical examination and a vaginal swab analysis (required only to confirm any suspected infections).

You have not mentioned your age or sexual status either, which would have been really helpful to know. But for now, with the provided information, please go ahead with the above investigations.

Hope this helps.

Take care.
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor